# SDR AWXA200700536

- Difficulty date: April 27, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 20,480 hours, 7,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475765206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL -  FOUND CORROSION ON BULK CARGO DOOR LOWER SILL, FR 60 - FR 61, -Y625 TO -Y680.  REPAIRED BULK CARGO DOOR LOWER SILL, FR 60 - FR 61, -Y625 TO -Y680 IAW A320 SRM 53-41-49.
